Spectrum of a compact flat manifold.
Commentarii mathematici Helvetici, Tome 53 (1978), pp. 613-621
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1978__53_139759,
author = {Toshikazu Sunada},
title = {Spectrum of a compact flat manifold.},
journal = {Commentarii mathematici Helvetici},
pages = {613--621},
year = {1978},
volume = {53},
zbl = {0422.53023},
url = {http://geodesic.mathdoc.fr/item/CMH_1978__53_139759/}
}
Toshikazu Sunada. Spectrum of a compact flat manifold.. Commentarii mathematici Helvetici, Tome 53 (1978), pp. 613-621. http://geodesic.mathdoc.fr/item/CMH_1978__53_139759/